Translator Disclaimer
June 2001 Approximation of periodic functions by Vallee Poussin sums
Rateb AL-BTOUSH, Kamel AL-KHALED
Hokkaido Math. J. 30(2): 269-282 (June 2001). DOI: 10.14492/hokmj/1350911953

Abstract

Vallee-Poussin sums are introduced and their approximation properties for classes of continuous 2$\pi$-periodic functions are studied.

Citation

Download Citation

Rateb AL-BTOUSH. Kamel AL-KHALED. "Approximation of periodic functions by Vallee Poussin sums." Hokkaido Math. J. 30 (2) 269 - 282, June 2001. https://doi.org/10.14492/hokmj/1350911953

Information

Published: June 2001
First available in Project Euclid: 22 October 2012

zbMATH: 0985.42014
MathSciNet: MR1844819
Digital Object Identifier: 10.14492/hokmj/1350911953

Subjects:
Primary: 30E10
Secondary: 42A10, 42A24

Rights: Copyright © 2001 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.30 • No. 2 • June 2001
Back to Top